| Model Number |
7214 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/31/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Returned product consisted of a nc emerge balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed multiple kinks along the whole device.The hypotube is separated 49.1cm from the hub.Microscopic examination revealed no additional damages.There is blood present in the guidewire lumen and on the balloon folds.The balloon is still tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed the hypotube is separated but appeared to be kinked prior to separation.
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a saphenous vein graft to the obtuse marginal branch.While inserting a 3.00mm x 20mm nc emerge balloon catheter over the wire and into the guider, it was noted that the shaft broke in half.No patient complications were reported and the patient status is fine.